MathSciNet Relay Station
MathSciNet bibliographic data
MR1273480 (95i:16023) 16S32 (14H20)
Cannings, R. C.; Holland, M. P. Differential operators, $n$-branch curve singularities and the $n$-subspace problem. Trans. Amer. Math. Soc. 347 (1995), no. 4, 1439–1451.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement